Alert archive / Wisconsin / Tornado Warnings in 2024
Tornado Warning 20, NWS La Crosse, WI
NWS La Crosse, WI issued this tornado warning at Aug 5, 2024, 11:02 PM CDT for Crawford County, Wisconsin. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 5, 2024, 11:02 PM CDT (04:02 UTC)
- Expired
- Aug 5, 2024, 11:45 PM CDT
- In force
- 43 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Crawford County, WI
The radar
The La Crosse radar (KARX), 74 km from the middle of the area, began a volume at 04:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 5, 5:24 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 4.0 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 449 J/kg
- Mixed-layer CIN
- -170 J/kg
- Mixed-layer LCL
- 1780 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted.
930
WFUS53 KARX 060402
TORARX
WIC023-060445-
/O.NEW.KARX.TO.W.0020.240806T0402Z-240806T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service La Crosse WI
1102 PM CDT Mon Aug 5 2024
The National Weather Service in La Crosse has issued a
* Tornado Warning for...
Central Crawford County in southwestern Wisconsin...
* Until 1145 PM CDT.
* At 1101 PM CDT, a severe thunderstorm capable of producing a
tornado was located over Harpers Ferry, or 11 miles north of
Prairie Du Chien, moving east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation. This storm has a history of
producing tornadoes.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Boscobel around 1125 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Highway 35 And County D, Wauzeka, Seneca, Eastman, Highway 27 And
County F, Plugtown, and Steuben.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 4314 9117 4315 9115 4320 9112 4325 9106
4331 9111 4333 9115 4329 9067 4317 9067
4317 9069 4312 9074 4311 9080 4309 9083
4307 9087
TIME...MOT...LOC 0401Z 280DEG 33KT 4321 9110
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Skow4 follow-up statements
088
WWUS53 KARX 060417
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
1117 PM CDT Mon Aug 5 2024
WIC023-060445-
/O.CON.KARX.TO.W.0020.000000T0000Z-240806T0445Z/
Crawford WI-
1117 PM CDT Mon Aug 5 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR CENTRAL
CRAWFORD COUNTY...
At 1117 PM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located along a
line extending from 8 miles northeast of Boscobel to 10 miles
northeast of Prairie Du Chien, moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Boscobel around 1125 PM CDT.
Other locations impacted by these tornadic storms include Wauzeka,
Eastman, Highway 27 And County F, Plugtown, Steuben, Mount Zion, and
Harris Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 4324 9101 4330 9084 4329 9067 4317 9067
4317 9069 4312 9074 4311 9080 4309 9083
4307 9087 4312 9110
TIME...MOT...LOC 0417Z 278DEG 38KT 4325 9063 4311 9096
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Skow543
WWUS53 KARX 060426
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
1126 PM CDT Mon Aug 5 2024
WIC023-060445-
/O.CON.KARX.TO.W.0020.000000T0000Z-240806T0445Z/
Crawford WI-
1126 PM CDT Mon Aug 5 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR
SOUTHEASTERN CRAWFORD COUNTY...
At 1126 PM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located along a
line extending from 6 miles northwest of Boscobel to 13 miles
northwest of Fennimore, moving east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Boscobel around 1130 PM CDT.
Other locations impacted by these tornadic storms include Wauzeka,
Plugtown, Steuben, Mount Zion, Harris Ridge, Highways 60 And 61, and
Maple Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 4324 9096 4328 9083 4329 9067 4317 9067
4317 9069 4312 9074 4311 9080 4309 9083
4307 9087 4309 9096
TIME...MOT...LOC 0426Z 280DEG 34KT 4322 9078 4310 9086
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Skow716
WWUS53 KARX 060435
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
1135 PM CDT Mon Aug 5 2024
WIC023-060445-
/O.CON.KARX.TO.W.0020.000000T0000Z-240806T0445Z/
Crawford WI-
1135 PM CDT Mon Aug 5 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR
SOUTHEASTERN CRAWFORD COUNTY...
At 1135 PM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located along a
line extending from near Boscobel to 9 miles northwest of Fennimore,
moving east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These tornadic storms will remain over mainly rural areas of
southeastern Crawford County, including the following locations...
Wauzeka, Maple Ridge, Steuben, Boydtown, Harris Ridge, Highways 60
And 61, and Easter Rock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 4320 9088 4321 9067 4317 9067 4317 9069
4312 9074 4311 9080 4309 9083 4307 9087
4309 9096
TIME...MOT...LOC 0435Z 280DEG 33KT 4321 9069 4309 9077
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Skow568
WWUS53 KARX 060437
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
1137 PM CDT Mon Aug 5 2024
WIC023-060447-
/O.EXP.KARX.TO.W.0020.000000T0000Z-240806T0445Z/
Crawford WI-
1137 PM CDT Mon Aug 5 2024
...THE TORNADO WARNING FOR SOUTHEASTERN CRAWFORD COUNTY WILL EXPIRE
AT 1145 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until midnight CDT for southwestern
Wisconsin.
&&
LAT...LON 4320 9088 4321 9067 4317 9067 4317 9069
4312 9074 4311 9080 4309 9083 4307 9087
4309 9096
TIME...MOT...LOC 0437Z 280DEG 33KT 4321 9069 4309 9077
$$
SkowWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this tornado warning went out at Aug 5, 6:29 PM CDT, 4 hours 33 minutes earlier. Its key messages:
- Thunderstorms will increase late today into tonight with a risk for heavy rain/flooding and severe storms. The higher severe weather threat looks to be from southeast Minnesota and northeast Iowa, possibly into southwest Wisconsin.
- Cooler, drier weather expected for much of the rest of the week with low rain chances at times.
Area forecast discussion, Aug 5, 6:29 PM CDT, 4 hours 33 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
629 PM CDT Mon Aug 5 2024
.KEY MESSAGES...
- Thunderstorms will increase late today into tonight with a
risk for heavy rain/flooding and severe storms. The higher
severe weather threat looks to be from southeast Minnesota and
northeast Iowa, possibly into southwest Wisconsin.
- Cooler, drier weather expected for much of the rest of the
week with low rain chances at times.
&&
.DISCUSSION...
Issued at 235 PM CDT Mon Aug 5 2024
Late this afternoon-Tonight:
A band of showers has been expanding eastward from central MN into
WI within a zone of mid-level frontogenesis. Late this afternoon, a
shortwave trough will approach from the northern plains with a
surface low expected to pass eastward across Iowa tonight along the
surface boundary. Generally expect an uptick in storms later this
afternoon and evening across southern Minnesota/northern Iowa
and eventually southern Wisconsin as forcing from the wave
increases and interacts with a narrow zone of higher instability
(MLCAPE 1000-2000 J/kg) focused along the front.
With 45-55 kts of westerly 0-3 and 0-6 km bulk shear, organized
clusters/bowing structures or even supercells could evolve, posing a
risk for large hail and damaging winds late this afternoon and more
likely this evening. The 12Z HREF shows the strongest signal in the
updraft helicity fields across southeast MN and far northern IA this
evening, with some longer tracks, likely indicating more organized,
persistent convective structures. As hodograph size increases with
increasing low-level jet late today/this evening, some tornado
potential could evolve in a narrow corridor along the front if
storms can become surface-based. However, this potential would
be lower if storms remain north of boundary and the warm sector
remains capped from surface-based storms. Mesoscale trends will
need to be monitored later this afternoon to better discern the
likelihood of this potential.
As has been discussed for the past few days, the environment will
support heavier rainfall, especially as low-level moisture transport
increases this evening ahead of the wave. Precipitable water values
rise to nearly 200% of normal north of the boundary with warm cloud
depths around 4 km. HREF 3-hour ensemble max rainfall reaches 3" in
spots, while 3-hour flash flood guidance is generally 2.5-4", lower
along our northern tier of counties in southeast Minnesota through
north-central Wisconsin where more rain has fallen recently. As a
result, antecedent conditions support a flood potential if heavier
rains fall in this area. However, given high rain in storms
tracking southeast along the instability gradient, did expand
the watch farther south into southeast Minnesota and southwest
Wisconsin. If areal coverage of higher amounts is high enough,
river systems may see some rises too. The organized rain/storms
will gradually diminish from west to east overnight as the
shortwave tracks east.
Tuesday-Monday:
A drier, cooler pattern will return for Tuesday, likely continuing
through the week as west to northwest flow aloft persists. The
shortwave trough impacting the area tonight will slide
southeast with dry, Canadian high pressure building southeast in
its wake and gradually clearing skies. Broad mid-level
troughing sinking south from Canada through late week will help
suppress the strong western US ridge and allow seasonably cool
air to infiltrate the Upper Mississippi Valley. There is some
signal for modest moisture return mid-week ahead of a front,
with some shower/storm potential (20-30%) later Wednesday into
Thursday but deep moisture return will be fairly weak with this
system. Otherwise, confidence for impactful showers/storms
through the weekend is low.
&&
.AVIATION /00Z TAFS THROUGH 00Z WEDNESDAY/...
Issued at 628 PM CDT Mon Aug 5 2024
Main taf concern is convection at both RST/LSE taf sites this
evening. Then...MVFR/IFR conditions at both taf sites after 06z
Tuesday. Surface low will move quickly across the region this
evening and spread showers/storms into the taf sites. Brief periods
of MVFR/IFR conditions will accompany the convection this evening
mainly 01z to 06z Tuesday timeframe. Gusty winds of 40 to 50 knots
are possible with the stronger storms this evening. On backside of
surface low ceilings are expected to lower into MVFR/IFR after 06z
Tuesday. MVFR/IFR conditions will continue through the morning hours
Tuesday. Conditions will improve to VFR around 18z Tuesday...as high
pressure builds into the region and stratus deck erodes.
&&
.HYDROLOGY...
Issued at 235 PM CDT Mon Aug 5 2024
The flood watch has been expanded slightly southward across
southeast Minnesota and southwest Wisconsin with the potential
for clusters of storms with high rain rates (1 to 2" per hour).
Storms capable of producing heavy rain will move into these
areas late this afternoon, sticking around into tonight. While
overall amounts of 1" to 3" are expected, 3" to 5" is possible
in spots where storms frequent. Where storms frequent, localized
flooding is likely, especially in low lying areas and flood
prone areas such as culverts.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Flood Watch through Tuesday morning for WIZ029-032>034-041>044-
053-055.
MN...Flood Watch through Tuesday morning for MNZ079-086>088-095-096.
IA...None.
&&
DISCUSSION...JM
AVIATION...DTJ
HYDROLOGY...JARHazardous weather outlook, Aug 5, 2:48 PM CDT, 8 hours 14 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 248 PM CDT Mon Aug 5 2024 IAZ008>011-018-019-029-030-MNZ094-WIZ054-061-070000- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Mower-Crawford-Grant- 248 PM CDT Mon Aug 5 2024 This Hazardous Weather Outlook is for portions of southeast Minnesota...northeast Iowa and southwest Wisconsin. .DAY ONE...Today and Tonight Thunderstorms are likely tonight, some possibly severe. Large hail, locally heavy rainfall and damaging winds will be the main hazards with a lower chance for a tornado. Localized flooding could develop. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... A few spotter groups may be requested this afternoon or evening. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. MNZ079-086>088-095-096-WIZ029-032>034-041>044-053-055-070000- Wabasha-Dodge-Olmsted-Winona-Fillmore-Houston-Clark-Buffalo- Trempealeau-Jackson-La Crosse-Monroe-Juneau-Adams-Vernon-Richland- 248 PM CDT Mon Aug 5 2024 This Hazardous Weather Outlook is for portions of southeast Minnesota...central Wisconsin and west central Wisconsin. .DAY ONE...Today and Tonight Thunderstorms are likely tonight, some possibly severe. Large hail, locally heavy rainfall and damaging winds will be the main hazards with a lower chance for a tornado. Localized flooding could develop. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... A few spotter groups may be requested this afternoon or evening. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. WIZ017-070000- Taylor- 248 PM CDT Mon Aug 5 2024 This Hazardous Weather Outlook is for portions of north central Wisconsin. .DAY ONE...This Afternoon and Tonight Thunderstorms are possible tonight. Severe weather is not expected, but any storms could produce locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Rainfall reports would be appreciated. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. nofwd
In the hours before
Local storm report, Aug 5, 8:21 PM CDT, 2 hours 41 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
821 PM CDT Mon Aug 5 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM Tstm Wnd Dmg Mantorville 44.07N 92.76W
08/05/2024 Dodge MN Public
Powerline blown down.
&&
JSBSpecial weather statement, Aug 5, 8:21 PM CDT, 2 hours 41 minutes before
Special Weather Statement
National Weather Service La Crosse WI
821 PM CDT Mon Aug 5 2024
MNZ079-087-088-060145-
Wabasha MN-Olmsted MN-Winona MN-
821 PM CDT Mon Aug 5 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN WINONA...EASTERN
OLMSTED AND WABASHA COUNTIES THROUGH 845 PM CDT...
At 821 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles north of Plainview to near
Stewartville. Movement was southeast at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Plainview, Eyota, and Elgin around 825 PM CDT.
Chatfield and Dover around 835 PM CDT.
St. Charles around 840 PM CDT.
Other locations impacted by these storms include Whitewater State
Park, Pioneer Campground, County Roads 9 And 10, Potsdam, West
Albany, County Roads 33 And 4, Rattlesnake Ridge, Bremen, Theilman,
and Beaver.
This includes Interstate 90 in Minnesota between mile markers 212 and
233.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight CDT for southeastern
Minnesota.
&&
LAT...LON 4440 9228 4441 9210 4440 9205 4438 9203
4436 9197 4433 9192 4431 9191 4429 9193
4427 9190 4426 9189 4385 9211 4385 9222
4391 9247
TIME...MOT...LOC 0121Z 293DEG 34KT 4430 9224 4390 9242
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SkowLocal storm report, Aug 5, 8:22 PM CDT, 2 hours 40 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
822 PM CDT Mon Aug 5 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM Flash Flood Austin 43.67N 92.97W
08/05/2024 Mower MN Public
Street flooding.
&&
JSBSpecial weather statement, Aug 5, 9:24 PM CDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service La Crosse WI
924 PM CDT Mon Aug 5 2024
MNZ088-095-096-WIZ041-060315-
Fillmore MN-Winona MN-Houston MN-La Crosse WI-
924 PM CDT Mon Aug 5 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN WINONA...HOUSTON...
SOUTHEASTERN FILLMORE AND SOUTHWESTERN LA CROSSE COUNTIES THROUGH
1015 PM CDT...
At 924 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Winona to near Canton. Movement was east
at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Houston and Mabel around 930 PM CDT.
Spring Grove around 935 PM CDT.
Caledonia, Dakota, and Brice Prairie around 940 PM CDT.
La Crescent, Holmen, and Hokah around 945 PM CDT.
La Crosse, Onalaska, La Crosse Airport, and French Island around
950 PM CDT.
Brownsville around 955 PM CDT.
Other locations impacted by these storms include Choice, North Side
Of La Crosse, Riceford, Ridgeway, County 5 And Peyton Road, New
Hartford, Newhouse, Eitzen, Beaver Creek Valley State Park, and
Highway 44 And Sanden Road.
This includes the following highways...
Interstate 90 in Minnesota between mile markers 255 and 276.
Interstate 90 in Wisconsin between mile markers 1 and 5.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight CDT for northeastern
Iowa...southeastern Minnesota...and southwestern Wisconsin.
&&
LAT...LON 4400 9162 4397 9117 4373 9125 4371 9127
4350 9133 4350 9192
TIME...MOT...LOC 0224Z 279DEG 32KT 4401 9160 4350 9187
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SkowLocal storm report, Aug 5, 9:56 PM CDT, 1 hour 6 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
956 PM CDT Mon Aug 5 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM Rain 2 WNW Colwell 43.17N 92.62W
08/05/2024 M1.25 Inch Floyd IA Public
&&
JSBLocal storm report, Aug 5, 9:58 PM CDT, 1 hour 4 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
958 PM CDT Mon Aug 5 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM Rain 3 NE Rochester 44.04N 92.44W
08/05/2024 M1.10 Inch Olmsted MN Public
&&
JSBThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 8:39 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo | 51 min |
| Aug 5, 11:15 PM CDT | Tornado Warning | ARX | Grant, Richland | 45 min |
Nearby
Tornado Warnings in Wisconsin, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.